Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on the structure of Moore groups


Author: Lewis C. Robertson
Journal: Bull. Amer. Math. Soc. 75 (1969), 594-599
DOI: https://doi.org/10.1090/S0002-9904-1969-12252-4
MathSciNet review: 0245721
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Dixmier, Les C*-algèbras et leurs représentations, Gauthier-Villars, Paris, 1964. MR 171173
  • 2. S. Grosser and M. Moskowitz, On central topological groups, Trans. Amer. Math. Soc. 127 (1967), 317-340. MR 209394
  • 3. S. Grosser and M. Moskowitz, Representation theory of central topological groups, Trans. Amer. Math. Soc. 129 (1967), 361-390. MR 229753
  • 4. S. Grosser and M. Moskowitz, Compactness conditions in topological groups. I, II, J. Reine Agnew. Math. (to appear). MR 284541
  • 5. S. Helgason, Differential geometry and symmetric spaces, Academic Press, New York, 1962. MR 145455
  • 6. K. H. Hofmann and P. Mostert, Splitting in topological groups, Mem. Amer. Math. Soc. No. 43, (1963). MR 151544
  • 7. M. Kuranishi, On non-connected maximally almost periodic groups, Tôhoku Math. J. 2 (1950), 40-46. MR 41861
  • 8. S. Murakami, Remarks on the structure of maximally almost periodic groups, Osaka Math. J. 2 (1950), 119-129. MR 41860
  • 9. S. Takahashi, A duality theorem for representable locally compact groups with compact commutator subgroup, Tôhoku Math. J. 2 (1952), 115-121. MR 53947
  • 10. E. Thoma, Über unitäre Darstellungen abzählbar, diskreter Gruppen, Math. Ann. 153 (1964), 111-138. MR 160118


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12252-4

American Mathematical Society